MAUDE Adverse Event Report: FUJIFILM CORPORATION PROSOUND F75 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

FUJIFILM CORPORATION PROSOUND F75 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number PROSOUND F75
Medical Device Problem Codes Image Display Error/Artifact (1304); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
On may 23rd 2024, fujifilm healthcare americas corporation was informed of an event involving prosound f75.It was reported that the ultrasound image flipped by itself during biopsy.Physician canceled the patient biopsy and customer are upset and they don't trust their ultrasound unit.Dr.Complained that they are waiting 2 weeks before getting their equipment repair.The procedure was not completed.Physican canceled and postponed the patient diagnosis for pancreas cancer.Initially, based on the available information, the manufacturer, fujifilm corporation, determined that manufacturer mdr is not necessary.However, after new information became available from the site (07/02/2024), fujifilm corporation is further investigating the event.This manufacturer's mdr is being submitted in abundance of caution.
 
Additional Manufacturer Narrative
Ref (b)(4).
 
Event or Problem Description
Clarification of relevant timeline added.On may 23rd 2024, fujifilm healthcare americas corporation was informed of an event involving prosound f75.It was reported that the ultrasound image flipped by itself during biopsy.Physician canceled the patient biopsy and customer are upset and they don't trust their ultrasound unit.Dr.Complained that they are waiting 2 weeks before getting their equipment repair.The procedure was not completed.Physican canceled and postponed the patient diagnosis for pancreas cancer.Based on the information available on june 12th, 2024, the manufacturer, fujifilm corporation, determined that manufacturer mdr is not necessary.However, after new information became available from the site (july 2nd, 2024), fujifilm corporation started investigating the event.This manufacturer mdr was submitted in abundance of caution on july, 2024.
 
Additional Manufacturer Narrative
B5 updated to include june 12th, 2024, as date of initial reportability assessment.
 
Additional Manufacturer Narrative
B5 updated to include the conclusion of the investigation from olympus.
 
Event or Problem Description
On may 23rd 2024, fujifilm healthcare americas corporation was informed of an event involving prosound f75.It was reported that the ultrasound image flipped by itself during biopsy.Physician canceled the patient biopsy and customer are upset and they don't trust their ultrasound unit.Dr.Complained that they are waiting 2 weeks before getting their equipment repair.The procedure was not completed.Physician canceled and postponed the patient diagnosis for pancreas cancer.Based on the information available on (b)(6), 2024, the manufacturer, fujifilm corporation, determined that manufacturer mdr is not necessary.However, after new information became available from the site ((b)(6) 2024), fujifilm corporation started investigating the event.Fujifilm corporation reached out to olympus contact for details on the investigation.Per the olympus contact, the investigation determined that the issue was the olympus scope and not the ultrasound processor.

Brand Name
PROSOUND F75 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key19840477
Report Number3018423337-2024-00007
Device Sequence Number6768806
Product Code IYN
UDI-Device Identifier04562122956185
UDI-Public04562122956185
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROSOUND F75
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/05/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown